# SDR DXTA200601754

- Difficulty date: November 26, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,701 hours, 8,599 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AFTER GEAR AND FLAP RETRACTION, THE (HYD PRESS ON) AND RED (GEAR UNLOCKED) LIGHTS REMAINED ON.  PERFORMED PROCEDURE K-2 IN EMEG/ABNORMAL PROCEDURE AT STEP 2 WHEN THE LANDING GEAR CONTROL C/B WAS PULLED THE LT MAIN GEAR EXTENDED, CONFIRMED AURALLY, AND LT GEAR GREEN LIGHT CAME ON.  RED (GEAR UNLOCKED) AND (HYD PRESSON) LIGHTS REMAINED ILLUMINATED.  AT STEP 3 WHEN THE FLAP CONTROL C/B WAS PULLED, THE (HYD PRESS ON) LIGHT EXTINGUISHED.  WHEN THE LANDING GEAR C/B WAS RESET THE LT MAIN GEAR RETRACTED AND RED (GEAR UNLOCKED) LIGHT EXTINGUISHED.  FLIGHT RETURNED TO DEPARTURE AIRPORT.  ALL HYD AND FLIGHT CONTROL SYSTEM FUNCTIONED NORMALLY DURING GEAR AND FLAP EXTENSION.  (M2B) PERFORMED LANDING GEAR SLOW C
